MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG LIFESTENT VASCULAR STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG LIFESTENT VASCULAR STENT
Model Number EX060603CS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Pain (1994); Rash (2033); Swelling/ Edema (4577)
Date of Event 07/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiry date: 09/2021).
 
Event or Problem Description
It was reported that after a stent placement procedure, the patient allegedly experienced with a extreme pain, rash and allergic reaction.The patient current status was unknown.
 
Additional Manufacturer Narrative
H10: manufacturing review: a review of manufacturing records was not performed, as additional complaints have not been reported for this lot.Based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Investigation summary: the sample was not returned for evaluation and image was not provided for review.Based on the information available the investigation is closed with inconclusive result.A definite root cause for the reported event could not be determined.Labeling review: in reviewing the relevant labeling for this product, the potential issue was found addressed.The instructions for use state under warnings: 'persons with allergic reactions to nickel titanium (nitinol) alloy may suffer an allergic response to this implant.' under potential adverse events the instructions for use state: 'allergic/anaphylactoid reaction.' h10: b5, d4 (expiry date: 09/2021).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
 
Event or Problem Description
It was reported that after a stent placement procedure, the patient allegedly experienced with a extreme pain, rash, swelling and allergic reaction.The patient current status is unknown.

Brand Name
LIFESTENT VASCULAR STENT
Common Device Name
VASCULAR STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
judy ludwig
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key12307009
Report Number9681442-2021-00437
Device Sequence Number8143400
Product Code NIP
UDI-Device Identifier04049519001203
UDI-Public(01)04049519001203
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P070014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Other,Consumer,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEX060603CS
Device Catalogue NumberEX060603CS
Device Lot NumberANDW2203
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/15/2021
Supplement Date Received by Manufacturer11/29/2021
Initial Report FDA Received Date08/11/2021
Supplement Report FDA Received Date12/06/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexFemale